# SDR DALA1135521318

- Difficulty date: May 18, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- Aircraft time: 74,194 hours, 12,200 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 112T700176
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT PSV IN ATL, MTC FOUND A 2.25 INCH CRACK IN THE RADIUS OF THE INBOARD SKATE ANGLE OF THE NR 2 AFT STRUT FAIRING.  THE CRACK EXTENDS FORWARD FROM THE AFT EDGE OF THE PART.  THE SKATE ANGLE IS MANUFACTURED FROM 0.125 INCH BARE 7075-T6 SHEET.  CRACK REPAIRED PER ERA 492007-14AD.
